# SDR YENA2024071601002

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 84,637 hours, 30,742 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Blue Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#2357, EWR-MBJ. (AIRCRAFT PERFORMED AN AIR TURN BACK TO EWR). 'HYD B RSVR LO LVL ECAM IN FLIGHT LOST ALL FLUID IN BLUE SYSTEM; UPON INSPECTION OF THE T FITTING ASSY WHERE THE ELEC PUMP PRESS. SWITCH(2074GJ) IS INSTALLED, FOUND THE O-RING OFF THE PRESSURE SWITCH DAMAGED. REMOVED AND REPLACED O-RING IAW AMM 29-12-17 & OPS CHECK & LEAK CHECK GOOD. A/C OK FOR RETURN TO SERVICE.'
